Back
 AM  Vol.2 No.7 , July 2011
A New Bivariate Gamma Distribution
Abstract: Following Nadarajah [1], we introduce a new bivariate correlated type Gamma distribution, whose joint density is expressed in two parts. Expressions for single and joint moments of the variates are derived. Bivariate Correlated Wishart density follows on similar lines.
Cite this paper: nullA. Gupta and D. Kabe, "A New Bivariate Gamma Distribution," Applied Mathematics, Vol. 2 No. 7, 2011, pp. 843-845. doi: 10.4236/am.2011.27113.
References

[1]   S. Nadarajah, “A New Bivariate Chi-Distribution,” SIAM Review, 2006, (unpublished).

[2]   I. S. Gradsheleyn and I. M. Ryzhik, “Tables of Integral, Series, and Products,” 5th Edition, Academic Press, New York, 2000.

[3]   A. M. Mathai, “Jacobian of Transformations and Func- tions of Matrix Argument," World Scientific, London, 1997.

[4]   A. M. Mathai, “A Handbook of Generalized Special Functions for Statistical and Physical Sciences,” Claredon Press, Oxford, 1993.

 
 
Top